CSpace

Browse/Search Results:  1-10 of 64 Help

Selected(0)Clear Items/Page:    Sort:
On the existence of affine invariant descent directions 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2020, 页码: 17
Authors:  Dai, Yu-Hong;  Jarre, Florian;  Lieder, Felix
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Affine invariance  descent direction  Newton direction  
Limit Configurations of Schrodinger Systems Versus Optimal Partition for the Principal Eigenvalue of Elliptic Systems 期刊论文
ADVANCED NONLINEAR STUDIES, 2019, 卷号: 19, 期号: 4, 页码: 693-715
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Schrodinger System  Almgren's Monotonicity Formula  Optimal Partition  Free Boundary Problem  
Uzawa methods for a class of block three-by-three saddle-point problems 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2019, 页码: 26
Authors:  Huang, Na;  Dai, Yu-Hong;  Hu, QiYa
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
inexact Uzawa method  saddle-point problem  Uzawa method  
On Borel-de Siebenthal Representations 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2019, 卷号: 2019, 期号: 15, 页码: 4845-4858
Authors:  Huang, Jing-Song;  Luan, Yongzhi;  Sun, Binyong
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Quasi-HSS iteration methods for non-Hermitian positive definite linear systems of strong skew-Hermitian parts 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018, 卷号: 25, 期号: 4, 页码: 19
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:3/0  |  Submit date:2019/12/13
convergence  Hermitian and skew-Hermitian splitting  iteration method  preconditioning  system of linear equations  
A robust optimal preconditioner for the mixed finite element discretization of elliptic optimal control problems 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018, 卷号: 25, 期号: 1, 页码: 17
Authors:  Gong, Wei;  Tan, Zhiyu;  Zhang, Shuo
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
elliptic equation  mixed finite element method  optimal control problem  optimal preconditioner  
Multiplicity one for the mod p cohomology of Shimura curves: the tame case 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2018, 卷号: 25, 期号: 3, 页码: 843-873
Authors:  Hu, Yongquan;  Wang, Haoran
Favorite  |  View/Download:10/0  |  Submit date:2018/09/08
Analysis on block diagonal and triangular preconditioners for a PML system of an electromagnetic scattering problem 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 11, 页码: 2856-2873
Authors:  Huang, Na;  Ma, Chang-Feng;  Zou, Jun
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Maxwell scattering problem  PML equations  Block triangular preconditioner  Spectral distributions  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:34/6  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
OVERLAPPING DOMAIN DECOMPOSITION PRECONDITIONERS FOR UNCONSTRAINED ELLIPTIC OPTIMAL CONTROL PROBLEMS 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2017, 卷号: 14, 期号: 4-5, 页码: 550-570
Authors:  Tan, Zhiyu;  Gong, Wei;  Yan, Ningning
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Overlapping domain decomposition method  elliptic optimal control problem  preconditioned MINRES method  preconditioned GMRES method